# SDR MALA060319

- Difficulty date: May 14, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 22,506 hours, 24,684 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6227337001
- Part serial: 4693
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DTW AFTER DEPARTURE DUE TO FAILURE OF THE WX RADAR (ATTRIBUTED TO LIGHTNING STRIKE).  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED WX RADAR.
